# SDR SWAA2022030878234

- Difficulty date: April 26, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 69,690 hours, 40,625 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT ZEE CHANNEL HAS CORROSION AROUND NUT PLATES 22 INCHES RIGHT OF CENTER LINE FROM 727A TO 787. / REMOVED AND REPLACED ZEE CHANNEL FROM STA 727A TO 767 RBL 21.0; TREATED AND PRIMED AND INSTALLED. BLENDED AND REMOVED CORROSION FROM SHIELD FROM STA 767-787 RBL 21.0 WITHIN LIMITS IAW B737-700 SRM 51-10-02-0G-0 SRM 53-60-15-1A-1 FIG 103 DETAIL D; SRM 53-00-53-1A-2 FIG 103 DETAIL D; SRM 53-70-53-01-2; SRM 51-40-02-0G-0 AND SRM 51-20-01-0G-0 AND DWG 146A7500
